# SDR VNAA202409110005

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CMS6283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LBL 27 FLOOR SUPPORT BETWEEN FS 1000.00 AND FS 1031.  COMPLIED WITH MHIRJ REO 670-53-61-2316 REV --.
